Connexion
CPSI partager            
8/14/2013 6:00 PM

​What's app?

Access our entire database in the palm of your hand with our new Global Patient Safety Alerts app. Download it for free today to your iPhone, iPad or iPod Touch from the Apple App Store.

Featured Alerts

Alert 1: Dabigatran: bleeding-related adverse events

Contributed by: South Australia

Description: This alert addresses incidents associated with the use of a high alert drug, Dabigatran (Pradaxal®) following increased reports of bleeding-related patient safety incidents.

Alert 2: Inadvertent administration of Atracurium instead of Midazolam necessitates temporary ventilator support of patient

Contributed by: Winnipeg Regional Health Authority

Description: This alert addresses the administration of an incorrect medication leading to a patient safety incident requiring intubation and ventilator support.

Alert 3: Take care with medicine patches!

Contributed by: safemedicationuse.ca

Description: This alert provides recommendations to consumers for the safe use of medicine patches.

Who is visiting Global Patient Safety Alerts?

GPSA Q1 Geo.jpg